Publication
Title
Efficient metaheuristics to solve the intermodal terminal location problem
Author
Abstract
Language
English
Source (journal)
Computers & operations research. - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
0305-0548
Volume/pages
39:9(2012), p. 2079-2090
ISI
000301216600013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.05.2012
Last edited 21.01.2018
To cite this reference